# SDR SWIA2020031049126

- Difficulty date: January 21, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RBL 9.0 FS 559.0 TO FS 559.0+80 UPPER CAP FLOOR SUPPORT  HAS AREAS OF CORROSION.(MARKED)  (C CHECK) RO 3/7/2020    REMOVED CORROSION FORM RBL 9.0 FS559.0+80 UPPER FLOOR CAP. NDTD FOR THICKNESS, AND EVALUATED AS OUT-OF-LIMITS. INSTALLED NEW UPPER FLOOR SUPPORT CAP. REF. BOMBARDIER REO. COMPLIED WITH TASK CARD.
